Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 951718, 9 pages
http://dx.doi.org/10.1155/2015/951718
Research Article

Propagation Modeling of Point Source Excited Magnetoinductive Waves Based on a New Plane Wave Expansion Approach

1Beijing Engineering Research Center of Optoelectronic Information and Instrument, Beijing Key Laboratory of Optoelectronic Measurement Technology, Beijing Information Science & Technology University, Beijing 100192, China
2Department of Biomedical Engineering, Oregon Health and Science University, Beaverton, OR 97006, USA
3School of Mechanical Engineering, University of Science & Technology, Beijing 100083, China

Received 12 June 2014; Revised 7 October 2014; Accepted 11 October 2014

Academic Editor: Hsuan-Ling Kao

Copyright © 2015 Feng Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Feng Liu, Zhijun Zhang, Lianqing Zhu, and Yajun Liu, “Propagation Modeling of Point Source Excited Magnetoinductive Waves Based on a New Plane Wave Expansion Approach,” Mathematical Problems in Engineering, vol. 2015, Article ID 951718, 9 pages, 2015. https://doi.org/10.1155/2015/951718.